Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Abdominal pain, fluttering in stomach, light periods. On IUD. Abnormal PAP smear. Medical attention required?

I have had an IUD placed since May of this year. Lately I have had a sharp pain in my lower left abdomin. I have also been experiencing slight flutters in my belly. To top it off my period was 18 days late, and it was just light spotting for 8 days. (Typically I have a normal cycle of 5 days). I see my doctor next Friday for an abnormal pap check up. But I was wondering if I should call and make one sooner.
Asked On : Sun, 7 Oct 2012
Answers:  0 Views:  69 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor